# SDR M3HA97054

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4208G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 086
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - AFT EMERGENCY LIGHT ON ENTRANCE DOOR WILL NOT ILLUMINATE.  REMOVED AND INSTALLED SERVICEABLE LIGHT BULB.  (M)
